Absolutely continuous invariant measures for expanding piecewise linear maps

Research output: Contribution to journalArticlepeer-review

38 Citations (Scopus)

Abstract

We prove the existence of absolutely continuous invariant measures for arbitrary expanding piecewise linear maps on bounded polyhedral domains in Euclidean spaces ℝd.

Original languageEnglish
Pages (from-to)349-373
Number of pages25
JournalInventiones Mathematicae
Volume143
Issue number2
DOIs
Publication statusPublished - 2001
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Absolutely continuous invariant measures for expanding piecewise linear maps'. Together they form a unique fingerprint.

Cite this